# SDR SWAA2016022949490

- Difficulty date: February 26, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 63,489 hours, 50,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR, LOWER EXIT SIGN LENS MISSING.  INSTALLED LENS IAW SIP.
